# SDR USAA951370

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Condition: Corrosion
- Location: Bs 344-369
- Part time: 19,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 25 INCHES BY .5 INCH CORRODED AREA LBL 22 BS 344-369 SEAT TRACKS.  FABRICATED SEAT TRACKS AND INSTALLED.  REPAIRED PER SRM 53-00-52.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (M)
